MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PROBE 9733457 PEDICLE 2.25MM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PROBE 9733457 PEDICLE 2.25MM; INSTRUMENT, STEREOTAXIC
Model Number 9733457
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that the 2.25 pedicle probe was damaged.There was no patient present at the time of the event.
 
Additional Manufacturer Narrative
The pedicle probe was returned to the manufacturer for analysis.After visual examination, it was noted that the tip of the returned probe is severely bent.The hardware investigation found that the reported event was related to a hardware issue.Codes are related to the hardware analysis.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from a manufacturer representative indicated the issue was discovered prior to a procedure by the clinical specialist.It was clarified the pedicle probe was bent coming out of the tray.The probe was not used for the procedure.

Brand Name
PROBE 9733457 PEDICLE 2.25MM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9535917
Report Number1723170-2019-06231
Device Sequence Number14072006
Product Code HAW
UDI-Device Identifier00613994335968
UDI-Public00613994335968
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733457
Device Catalogue Number9733457
Device Lot Number140403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer01/02/2020
03/26/2020
Initial Report FDA Received Date12/31/2019
Supplement Report FDA Received Date01/08/2020
03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1